# SDR AALA202103309012

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 33,912 hours, 13,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR CLIPS TIGHT ON DOOR 1R. HARD TO INSERT AND REMOVE BAR INTO OR OUT OF CLIPS. ADJUSTED GIRT BAR RETENTION CLIPS ON DOOR 1R PER AMM 25-66-02.
